# SDR BSYA2012042

- Difficulty date: October 30, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N3587P
- Make and model: Piper PA-31-350
- Aircraft serial: 8052120
- Aircraft time: 12,810 hours
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Loose
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM TPA TO BUY, PILOT NOTICED LOW FUEL INDICATION AND DIVERTED TO JAX AND LANDED SAFELY WITHOUT INCIDENT.  PILOT DISCOVERED FUEL CAPS NOT SECURED PROPERLY.  PILOT HAD THE AIRCRAFT TOPPED OFF WITH FUEL AND SECURED FUEL CAPS AND PROCEEDED TO BUY WITHOUT INCIDENT.  MAINTENANCE IS INSPECTING FUEL CAPS.
